# SDR ASAA0080399

- Difficulty date: June 25, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN SEAT TRACK, FS 1031 TO 1308, LBL 44.  REMOVED AND REPLACED SEAT TRACK SECTION IAW DC9 SRM 53-05.  (M)
